# SDR ABXA020065

- Difficulty date: May 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, FS 300, BETWEEN LONGERON 33 RIGHT - LONERON 34 RIGHT, "Z" FITTING WAS CORRODED. REPLACED "Z" FITTING AND REPAIRED AREA IAW DC-8 SRM 51-3-2, 51-1-20D AND DAC DRAWING #3755824.
